MathSciNet Relay Station
MathSciNet bibliographic data
MR454469 (56 #12720) 41A30
Rao, N. V. Approximation by gradients. J. Approximation Theory 12 (1974), 52–60.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement